Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 30, 2013, 1:31 AM CST for Houston County, Montgomery County, Stewart County, Tennessee. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 1:31 AM CST (07:31 UTC)
- Expired
- Jan 30, 2013, 2:15 AM CST
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Houston County, TN, Montgomery County, TN, Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 2:04 AM CST | TSTM WND DMG | 1 W Erin, TN | BUILDING DAMAGE REPORTED ON ROBY DRIVE IN ERIN. SEVERAL TREES AND POWER LINES DOWN IN THE AREA AS WELL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 10:07 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS54 KOHX 300731
SVROHX
TNC083-125-161-300815-
/O.NEW.KOHX.SV.W.0007.130130T0731Z-130130T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
131 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN STEWART COUNTY IN MIDDLE TENNESSEE...
NORTHERN HOUSTON COUNTY IN MIDDLE TENNESSEE...
MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 215 AM CST
* AT 127 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE SEVERE STORMS EXTENDED FROM LAFAYETTE TO
BIG SANDY...AND WERE MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
ERIN...
FORT CAMPBELL...
CLARKSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3665 8711 3656 8714 3653 8712 3645 8712
3644 8715 3642 8715 3643 8718 3641 8718
3641 8720 3639 8723 3634 8751 3629 8768
3627 8794 3664 8784
TIME...MOT...LOC 0731Z 238DEG 58KT 3666 8759 3629 8785
$$
SHAMBURGER1 follow-up statement
783
WWUS54 KOHX 300756
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
156 AM CST WED JAN 30 2013
TNC083-161-300806-
/O.CAN.KOHX.SV.W.0007.000000T0000Z-130130T0815Z/
STEWART TN-HOUSTON TN-
156 AM CST WED JAN 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOUSTON AND EASTERN
STEWART COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3664 8712 3656 8714 3653 8712 3646 8713
3646 8712 3644 8715 3642 8715 3643 8718
3641 8718 3639 8723 3633 8753 3634 8759
3662 8764 3664 8763
TIME...MOT...LOC 0756Z 232DEG 55KT 3695 8716 3658 8742
$$
TNC125-300815-
/O.CON.KOHX.SV.W.0007.000000T0000Z-130130T0815Z/
MONTGOMERY TN-
156 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONTGOMERY
COUNTY UNTIL 215 AM CST...
AT 155 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 15 MILES NORTHEAST OF PEMBROKE TO 5 MILES WEST OF CLARKSVILLE...
MOVING NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...
FORT CAMPBELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3664 8712 3656 8714 3653 8712 3646 8713
3646 8712 3644 8715 3642 8715 3643 8718
3641 8718 3639 8723 3633 8753 3634 8759
3662 8764 3664 8763
TIME...MOT...LOC 0756Z 232DEG 55KT 3695 8716 3658 8742
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 11:50 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Jan 29, 11:50 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1150 PM CST TUE JAN 29 2013 .UPDATE...FOR 06Z AVIATION DISCUSSION. && .AVIATION...06Z AVIATION DISCUSSION. STILL GENERALLY BELIEVE THAT MAIN IMPACTS FROM A LINE OF STORMS MOVING THRU WRN TN AT THIS TIME WILL BEGIN IMPACTING CKV AROUND 30/07Z...BNA 30/08Z...AND CSV 30/11Z. SOME BRIEF HEAVY RAINFALL POTENTIAL WILL ALSO ACCOMPANY THE STRONGER STORMS...WITH SFC GUSTS TO 45KTS POSSIBLE IF NOT HIGHER...WITH ISO SVR TSTMS CERTAINLY NOT OUT OF THE QUESTION. STILL TIMING AND DURATION UNCERTAINTIES ABOUND...HOWEVER CKV/BNA CAN EXPECT THE STRONGEST STORMS TO MOVE OUT OF VCNTY 30/11-30/12Z. CSV MAY CONTINUE TO EXPERIENCE STRONGEST STORMS UNTIL AROUND 30/15Z. WINDS ARE STILL EXPECTED TO REMAIN AROUND 20 KTS WITH GUSTS TO 30 KTS FOR AREA THRU 30/24Z. CHANGE OVER TO ALL SHWRS IS EXPECTED W TO E DURING 30/18Z-31/00Z TOO. SOME WRAP AROUND MOISTURE POSSIBLE...ALONG WITH WEAK INSTABILITY ASSOCIATED WITH UPPER LEVEL TROUGH PASSAGE...TO SUPPORT A RAIN/SNOW MIX CSV FROM 31/02Z-31/06Z. && .PREV DISCUSSION.../ISSUED 839 PM CST TUE JAN 29 2013/ UPDATE... VWP CONTINUING TO SHOW A GRADUAL INCREASE IN WIND SPEEDS...PARTICULARLY SEVERAL THOUSAND FEET ABOVE GROUND. MODELS STILL INDICATING SOME LOWER LEVEL SUBSIDENCE OUT AHEAD OF THE CONVECTION TO OUR WEST. LATEST TN STATE ROUNDUP SHOWING SOME 30 TO 35 MPH GUSTS ACROSS WESTERN TN. THESE HIGHER SPEEDS WILL CONTINUE TO MOVE OUR WAY OVERNIGHT. CONVECTION WISE...TWO MAIN AREAS OF PRE FRONTAL FORCING INDICATED ACROSS CENTRAL AND EASTERN AR NOW. ITS LOOKING AS THOUGH THE LEADING LINE WILL REACH THE MS RIVER AROUND 04Z OR 05Z. THERE IS A LEADING AREA OF CONVECTION ACROSS NRN MS BUT IT APPEARS TO BE OUTRUNNING THE BETTER INSTABILITY AT THIS TIME. LATEST HRRR DATA SHOWS THE MAIN LINE OF STORMS REACHING THE TN RIVER AROUND 08Z. LATEST NAM DATA STILL SHOWING A GOOD DEAL OF INSTABILITY WITH NEG SHOWALTER VALUES TRAVERSING THE AREA. FURTHERMORE...HELICITY VALUES REMAIN QUITE HIGH. THUS...THE TORNADO WATCHES TO OUR WEST ARE LIKELY TO PROPAGATE EASTWARD OVERNIGHT. NAM CONTINUES TO RUN A FEW HOURS TOO SLOW WITH THE EXPECTED CONVECTION. NEAR 60 DEW POINTS NOW COVER THE BULK OF OUR AREA...WITH SOME LOWER TO MID 60S DEWPOINTS ACROSS SOUTHERN MIDDLE TN. NO ADDITIONAL UPDATES TO THE ZONES ARE NEEDED FOR NOW. THERE COULD STILL BE SOME PRE MIDNIGHT CONVECTION...BUT THE BULK OF THE ACTIVITY WILL BE AFTER MIDNIGHT. UPDATES TO COMMENCE WITH THE LIKELY INTRODUCTION OF CONVECTIVE WATCH BOXES LATER TONIGHT. PREV DISCUSSION... /ISSUED 614 PM CST TUE JAN 29 2013/ UPDATE...00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. SFC PRESSURE GRADIENT WILL CONTINUE TO INCREASE AS APPROACHING COLD FRONTS MOVE INTO/ACROSS MID STATE DURING 30/12Z-30/24Z. ALSO...STRONG LOW LEVEL WIND SHEAR JUST OFF SFC WITH SLY WINDS 60KT-70KT EXPECTED THRU AROUND 30/12Z... WITH SOME SFC GUSTS TO AROUND 45KT EVEN POSSIBLE ALONG LEADING EDGE. A LINE OF STORMS...AT LEAST IN VCNTY OF COLD FRONTAL PASSAGE...AND MAY ALSO FORM OUT AHEAD...AS MOISTURE...INSTABILITY...AND LIFTING MECHANISMS COME INTO PLAY...AND THEN QUICKLY MOVE NEWD. EXPECT IMPACTS AT CKV AROUND 30/07Z... BNA 30/08Z...AND CSV 30/11Z. SOME HEAVY RAINFALL WILL ALSO ACCOMPANY THE STRONGER STORMS WITH SVR TSTMS POSSIBLY ALSO OUT AHEAD AND EMBEDDED IN LINE. TIMING AND DURATION OF THE LINE OF STORMS IS STILL UNCERTAIN...HOWEVER CKV/BNA CAN EXPECT THE STRONGEST STORMS TO MOVE OUT OF THE AREA BETWEEN 30/11-30/12Z. CSV MAY CONTINUE TO EXPERIENCE STRONGEST STORMS UNTIL AROUND 30/15Z. WINDS ARE STILL EXPECTED TO REMAIN AROUND 20 KTS WITH GUSTS TO 30 KTS FOR AREA THRU 30/24Z. CHANGE OVER TO ALL SHWRS IS EXPECTED W TO E DURING THE 30/18Z-30/24Z TOO. PREV DISCUSSION.../ISSUED 536 PM CST TUE JAN 29 2013/ UPDATE... MAIN FRONTAL BOUNDARY EXTENDS FROM CENTRAL MO SW THROUGH EASTERN OK. SEVERAL PRE FRONTAL BOUNDARIES IN ADVANCE OF THIS FEATURE WITH THE MAIN LINE OF CONVECTION CURRENTLY OVER NW AR. INSTABILITY AXIS WILL CONTINUE TO TRANSFER EASTWARD OVERNIGHT WITH THE MAIN LINE OF STORMS REACHING FAR WESTERN TN BETWEEN 03Z AND 07Z. IN ADVANCE OF THIS HOWEVER...CONVECTION STILL POSSIBLE AND WE ARE ALREADY SEEING SOME SHOWER AND TSTM ACTIVITY INTO PORTIONS OF EASTERN AR. GFS LOOKING A LITTLE FAST WITH THE MAIN LINE WHILE THE NAM MAY BE A LITTLE SLOW. BUT...THE MODELS ARE IN AGREEMENT WITH A VERY STRONG LINEAR OMEGA FIELD MATCHING UP WITH A POWERFUL 70-80 KT 850 MB JET. FURTHERMORE...SHOWALTERS AT OR JUST BELOW ZERO WILL ALIGN WITH AN IMPRESSIVE LOW TO MID LEVEL THETA-E AXIS TO HELP PROPEL THE CONVECTION. IN ADDITION TO THE SEVERE WEATHER THREAT...THE PRESSURE GRADIENT IS EXPECTED TO TIGHTEN UP BETWEEN NOW AND THROUGH 06Z. GOOD LOWER LEVEL SUBSIDENCE IS INDICATED AS THE WINDS ALOFT BEGIN TO STRENGTHEN. THUS...GUSTS TO 35 OR 40 MPH SHOULD BE EASY TO REACH OVERNIGHT. FOR THE UPDATE...WILL ATTEMPT TO ADJUST GRIDS SO AS TO INCREASE THE WIND SPEEDS IN THE ZONE TEXT. REMAINDER OF FCST IS IN GOOD SHAPE. THREAT OF STORMS DOES EXIST AHEAD OF THE MAIN LINE SO WILL LEAVE THE DAMAGE POTENTIAL IN PRIOR TO MIDNIGHT FOR NOW. UPDATE OUT SHORTLY. PREV DISCUSSION... /ISSUED 349 PM CST TUE JAN 29 2013/ DISCUSSION... THE FRONTAL PASSAGE AND ASSOCIATED SQUALL LINE WILL BE THE FOCUS OF THE FORECAST. LOW LEVEL WINDS ARE EXPECTED TO CONTINUE TO INCREASE AHEAD OF THE APPROACHING SYSTEM. A WIND ADVISORY CONTINUES FOR AREAS WEST OF THE PLATEAU UNTIL 6 PM WEDNESDAY...WHILE AREAS ALONG THE PLATEAU ARE UNDER A WIND ADVISORY STARTING AT 6 PM TONIGHT AND LASTING THROUGH 9 PM WEDNESDAY. SUSTAINED 25 MPH WINDS ARE POSSIBLE WITH GUSTS TO 45 MPH. PLENTY OF MOISTURE AND WARM AIR WILL CONTINUE TO SURGE INTO MIDDLE TN AHEAD OF THE SYSTEM. A FEW ISOLATED SHOWERS MAY BE POSSIBLE AHEAD OF THE LINE...BEFORE MIDNIGHT. HOWEVER THE MAIN THREAT REMAINS WITHIN AND AROUND THE EXPECTED SQUALL LINE...WITH THE MAIN CONCERNS BEING DAMAGING STRAIGHT LINE WINDS AND QLCS TORNADOES. THE ETA OF THE MAIN ACTIVITY WILL BE 11 PM TO 2 AM FOR AREAS NEAR THE TENNESSEE RIVER....1 AM TO 4 AM FOR AREAS ALONG THE I-65 CORRIDOR AND 4 AM TO 9 AM FOR AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. PWAT VALUES STILL REMAIN RELATIVELY HIGH FOR THIS TIME OF YEAR, HOWEVER DUE TO THE RATHER QUICK MOVEMENT OF THE STORM SYSTEM FLOODING DOES NOT APPEAR TO BE A MAJOR ISSUE. 1 TO 1.5 INCHES OF RAINFALL WILL BE POSSIBLE ACROSS THE AREA WITH LOCALLY HIGHER AMOUNTS WITHIN THE STRONGEST CELLS. BECAUSE THE GROUND WILL BE FAIRLY SATURATED EVEN SUB-SEVERE WIND GUSTS COULD CAUSE TREES TO TOPPLE OVER. THE MAIN LINE OF STORMS IS EXPECTED TO EXIT THE PLATEAU BY MID MORNING ON WEDNESDAY. SOME SHOWERS MAY LINGER AROUND THE MID STATE INTO THE AFTERNOON...AFTER THE DEPARTURE OF THE MAIN LINE OF STORMS...BUT BY LATE AFTERNOON THE WINDS WILL BEGIN TO SHIFT FROM SOUTHERLY TO WESTERLY...USHERING COLDER DRIER AIR INTO THE AREA FROM THE WEST. BY WEDNESDAY NIGHT PRECIPITATION WILL TAPER OFF WEST TO EAST...WITH A RAIN SNOW MIX TRANSITIONING TO LIGHT SNOW SHOWERS OR FLURRIES OVER THE PLATEAU AND HIGHER TERRAIN LATE. COLD AIR ADVECTION PEAKS WITH 850MB TEMPS DROPPING TO ABOUT -8C ON WEDNESDAY AS BROAD UPPER TROUGH OVER THE CONUS PERSISTS. EXPECT MARGINAL WARMING ON THURSDAY BEFORE A WEAK BUT QUICK MOVING SHORTWAVE ROTATES AROUND THE TROUGH THURSDAY NIGHT BRINGING THE POSSIBILITY OF LIGHT SNOWFALL TO THE AREA. LACK OF MOISTURE SHOULD KEEP ACCUMULATIONS DOWN...RANGING FROM A DUSTING TO A HALF INCH OVER THE LOWER ELEVATIONS...TO AROUND AN INCH OVER PORTIONS OF THE PLATEAU. THIS SYSTEM COULD STRENGTHEN OR WEAKEN WITH SUBSEQUENT MODEL RUNS...SO EXPECT CHANGES AS THE FORECAST TIME DRAWS NEAR. FOR FRIDAY...NORTHWESTERLY WINDS OF 5-10KTS ALONG WITH COLD AIR ADVECTION DROPPING 925MB TEMPS TO -8C TO -12C SHOULD MAKE FOR AN UNPLEASANT DAY. BUNDLE UP. BY THE WEEKEND...THE UPPER TROUGH LIFTS SLIGHTLY ALLOWING FOR A BIT OF WARMING...BUT ANOTHER WEAK SHORTWAVE ROTATES AROUND AND BRINGS PRECIPITATION BACK TO THE MID-STATE. THE WARMING SHOULD BE ENOUGH TO CHANGE EXPECTED PRECIP TO LIGHT RAIN SHOWERS...THOUGH A RAIN-SNOW MIX IS EXPECTED OVER THE HIGHER TERRAIN. LONG-RANGE MODELS INDICATE AN UPPER TROUGH WILL DEVELOP OVER THE CENTRAL STATES ALLOWING FOR A SOUTHERLY FLOW TO BRING WARM AND MOIST AIR BACK TO THE MID-STATE. AT THIS POINT ITS UNCERTAIN HOW MUCH WILL OCCUR...SO WILL LIMIT WEATHER TO CHANCE OF RAIN SHOWERS...AND WILL MONITOR MODEL UPDATES FOR THUNDERSTORM POTENTIAL. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CST WEDNESDAY FOR TNZ011-032>034-065- 066-078>080. WIND ADVISORY UNTIL 6 PM CST WEDNESDAY FOR TNZ005>010-022>031- 056>064-075-077-093>095. && 31
Hazardous weather outlook, Jan 29, 11:06 AM CST, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1106 AM CST TUE JAN 29 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-301715- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1106 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR WESTERN PARTS OF MIDDLE TENNESSEE TONIGHT...IN AREAS GENERALLY WEST OF A LINE FROM ADAMS...TO CENTERVILLE...TO WAYNESBORO. DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES...ARE EXPECTED TO OCCUR WITH A SQUALL LINE AS IT PUSHES ACROSS THE TENNESSEE RIVER THIS EVENING...AFTER SUNSET. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS OVER THE REMAINDER OF MIDDLE TENNESSEE TONIGHT. REMEMBER...TORNADOES ARE HARD TO SEE AT NIGHT...WHICH MAKES THEM ESPECIALLY DANGEROUS. THEREFORE...YOU SHOULD STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION WHEN SEVERE WEATHER MOVES IN...AND LISTEN FOR ANY SEVERE WEATHER WATCHES OR WARNINGS THAT MIGHT BE ISSUED FOR YOUR AREA. A WIND ADVISORY IS IN EFFECT FOR STRONG WINDS THIS AFTERNOON AND TONIGHT...WITH GUSTS INCREASING FROM 35 MPH THIS AFTERNOON...TO OVER 45 MPH TONIGHT. THESE STRONG WINDS WILL OCCUR EVEN BEFORE THE THUNDERSTORMS ARRIVE LATER THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST OF INTERSTATE 65 WEDNESDAY MORNING. IN ADDITION...A WIND ADVISORY REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY...WITH GUSTY WINDS CONTINUING EVEN AFTER THE THUNDERSTORMS HAVE PASSED. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND WEDNESDAY MORNING...AS OUR POTENTIAL FOR SEVERE WEATHER DEVELOPS. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Jan 30, 1:25 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
125 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM NON-TSTM WND DMG ETHRIDGE 35.32N 87.30W
01/30/2013 LAWRENCE TN BROADCAST MEDIA
TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE
&&
EVENT NUMBER OHX1300050
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 49 min |
| Jan 30, 1:06 AM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 39 min |
| Jan 30, 1:53 AM CST | Tornado Warning | OHX | Benton, Humphreys, Perry | 37 min |
| Jan 30, 2:05 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 55 min |
| Jan 30, 2:22 AM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 38 min |
| Jan 30, 2:23 AM CST | Tornado Warning | OHX | Lawrence, Lewis, Perry, Wayne | 37 min |
| Jan 30, 2:33 AM CST | Tornado Warning | OHX | Dickson, Hickman, Lewis, Perry | 42 min |
| Jan 30, 2:40 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Williamson | 35 min |
| Jan 30, 2:46 AM CST | Severe Thunderstorm Warning | OHX | Dickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more | 44 min |
| Jan 30, 2:51 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Jan 30, 2:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson | 37 min |
| Jan 30, 2:56 AM CST | Tornado Warning | OHX | Hickman, Lewis, Maury | 34 min |
| Jan 30, 3:01 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 3 more | 59 min |
| Jan 30, 3:05 AM CST | Tornado Warning | OHX | Robertson, Sumner | 25 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 29 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 44 min |
| Jan 30, 3:26 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more | 64 min |
| Jan 30, 3:27 AM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 33 min |
| Jan 30, 3:35 AM CST | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 40 min |
| Jan 30, 3:44 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more | 61 min |
| Jan 30, 3:46 AM CST | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 29 min |
| Jan 30, 3:53 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 37 min |
| Jan 30, 3:56 AM CST | Tornado Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jan 30, 4:09 AM CST | Tornado Warning | OHX | Clay, Jackson, Overton | 36 min |
| Jan 30, 4:16 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 29 min |
| Jan 30, 4:28 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Lawrence and 5 more | 62 min |
| Jan 30, 4:33 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more | 27 min |
| Jan 30, 4:42 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 78 min |
| Jan 30, 4:42 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 48 min |
| Jan 30, 4:43 AM CST | Tornado Warning | OHX | Bedford, Coffee, Grundy, Marshall | 47 min |
| Jan 30, 5:24 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, Grundy, Rutherford and 3 more | 66 min |
| Jan 30, 5:30 AM CST | Tornado Warning | OHX | Cannon, Coffee, Grundy, Van Buren, Warren | 45 min |
| Jan 30, 5:57 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 63 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.